Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What treatment should I take to have a healthy hair growth ?

Iam 26years old girl suffering from cotinous hair loss for 3 years after using hair caustic substans . scalp hair is healthy now,and ihave done s.testosterone which is normal .Hb normal with good general health and i was treated with Revivogen lotion ,vitamines,with no value . and now i ask about usefull drugs and solving this problem which has abad effect on me
Asked On : Sat, 14 May 2011
Answers:  3 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Asma,

welcome to healthcaremagic forum,

hair fall can be due to stress, recent illness, heavy antibiotics, nutrient deficiency, sudden weight loss, hormonal imbalance, disturbed sleep and diet and routine.

so it is first necessary to find the reason of hair fall and then treat it.

you can apply warm olive oil mixed with arnica oil in your scalp twice a week and wash hair with mild shampoo. keep a patterned diet which is full of proteins and nutrients.

relax. along with this take homeopathic medicine Phosphorus 200 twice a day for 15 days then once a day for 1 month. u will get naturally strong and luscious lustrous hair :-) for further help contact:

Take care,


Dr. Rooma Ramnani

Answered: Sat, 14 May 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to HCM
Good Day
In this case you can ask the Dermatologist about Minoxidil 2% lotion which is known to bring back thick hair growth. There are various causes of hair loss, some which includes severe dandruff, fungal infection, dermatitis etc. You must eat proteinaceous food like chicken, lean meat, pulses, nuts, green leafy vegetaables as well. Drink plenty of water. Sleep for 6-8 hours a day. Avoid stress by doing deep breathing execises, Yoga and Pranayam. Kindly consult your Dermatologist about these aspects and get appropriate information and treatment.
Answered: Mon, 27 Jun 2011
I find this answer helpful
  User's Response

A number of things can cause excessive hair fall. For example, about 3 or 4 months after an illness or a major surgery, you may suddenly lose a large amount of hair. This hair loss is related to the stress of the illness and is temporary.

Excess of Pitta dosha in the body is the chief cause of hair problems. Pitta is increased by excessive intake of tea, coffee, alcohol, meats and excessive smoking. Pitta is also aggravated by eating too much fried, oily, greasy, spicy, sour, and acidic foods.

Some medicines can cause hair fall. This type of hair fall improves when you stop taking the medicine. Medicines that can cause hair loss include blood thinners (also called anticoagulants), medicines used for gout, high blood pressure or heart problems, vitamin A (if too much is taken), birth control pills and antidepressants.

Certain infections can cause hair fall. Fungal infections of the scalp can cause hair loss in children. The infection is easily treated with antifungal medicines.

Hormonal problems may cause hair fall. If your thyroid gland is overactive or underactive, your hair may fall out. This hair fall usually can be helped by treatment thyroid disease. Hair fall may occur if male or female hormones, known as androgens and estrogens, are out of balance. Correcting the hormone imbalance may stop your hair loss.

Many women notice hair fall about 3 months after they've had a baby. This loss is also related to hormones. During pregnancy, high levels of certain hormones cause the body to keep hair that would normally fall out. When the hormones return to pre-pregnancy levels, that hair falls out and the normal cycle of growth and loss starts again.

Finally, hair fall may occur as part of an underlying disease, such as lupus or diabetes. Since hair loss may be an early sign of a disease, it is important to find the cause so that it can be treated.

If you want to get more information,you can call me on my


Dr.Praveen Nigam

Answered: Sat, 14 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor